# SDR UPS98826198

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, REMOVED AND REPLACED FWD INTERNAL SKIN DOUBLER.  REMOVED DOUBLER, FABBED NEW ONE IAW DC8 SRM 51-1-24.  NEW DOUBLER TO BE INSTALLED ON UPS NR 522669.
